# SDR AU990361

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 3036810
- Condition: Cracked
- Location: Elevator
- Component: 303689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS)  LEFT AND RIGHT ELEVATOR TORQUE TUBES PN  30368-9 (LT) AND PN 30368-10 (RT) CRACKED.
